# SDR HEEA20120731366

- Difficulty date: July 31, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N292PH
- Make and model: Skrsky S92A
- Aircraft serial: 920008
- Aircraft time: 8,101 hours
- Engine: Ge CT78A
- System (JASC): 2612 · Fire Detection
- Part: Wire Harness
- Part number: 92558204112042
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT,  NR 2 ENGINE FIRE LIGHT ILLUMINATED MOMENTARILY MULTIPLE TIMES.  MAINTENANCE REPLACED THE NR 2 ENGINE AFT FIRE DETECTOR HARNESS.
